# SDR SWAA2021111127018

- Difficulty date: October 5, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737*
- Aircraft serial: 30603
- Aircraft time: 68,361 hours, 40,407 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FCB BS540 S-25R WL155. MARKED ; / [01] PERFORMED CUT OUT STRINGER 25R FCB AT BS 500D+ 10 TO BS 540 WL 155 IAW SRM 53-00-03-2R-1; [02] VERIFIED PERFORMED CUT OUT STRINGER 25R FCB AT BS 500D+ 10 TO BS 540 WL 155 IAW SRM 53-00-03-2R-1; [03] REQ HFEC CUT OUT FOR FREE CRACK CONDITION STR 25R FCB AT BS 500D+10 IAW SRM 53-00-03-2R-1; [04] HFEC INSPECTED IAW B737 NDTM P6; 51-00-00 PROC 23. NO CRACKS FOUND. TOOL ID IS000450; N500; [05] FORMED -2 CHANNEL (1EA) AND -3 ANGLE (2EA) FROM MATERIAL 7075TO - 0.040' CLAD LOT# 1468510-2 IAW SRM 53-00-03-2R-1 REPAIR 1 AND WIP1 21-153-03049; [06] VERIFIED CORRECTIVE ACTION 5.; [07] REPAIRED STR 25R PER EA 21-153-03049 AND SRM 53-00-03-2R-1; [08] VERIFIED REPAIRED STR 25R PER EA 21-153-03049 AND SRM 53-00-03-2R-1
